# SDR 2002FA0000173

- Difficulty date: January 31, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: N417MC
- Make and model: Beech B200
- Aircraft serial: BB1526
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 504300431291
- Condition: Cracked
- Location: Pax Door
- Part time: 4,738 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PHASE INSPECTION OF CABIN DOOR, FOUND EXCESSIVE MOVEMENT FROM HAND RAIL ASSEMBLIES AT HINGE AREAS ON BOTH FORWARD AND AFT HANDRAILS.  UPON FURTHER INSPECTION, FOUND BOTH INTERCOSTAL STRUCTURES CRACKED AROUND RIVETS.
